Metrics

From
Some Reduction Formulae Associated with Gauss and Fox-Wright Hypergeometric Functions by M.I. Qureshi, Saima Jabee and Sulakshana Bajaj Turkish Journal of Analysis and Number Theory. 2018, 6(3), 103-106 doi:10.12691/tjant-6-3-7
Views
3486
Html 2941
Abstract 545
01 July 2018 (publication date) through 20 November 2019 *
12.25 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 1234
PDF427
Epub339
XML325
PPT0
Figures83
Tables60
Export: 1155
RIS340
BibTex439
Endnote376
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com